MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO MINIBORE PRESSURE RATED EXTENSION SET, REMOVABLE IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO MINIBORE PRESSURE RATED EXTENSION SET, REMOVABLE IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT5307
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd maxzero minibore pressure rated extension set, removable iv connector there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: infusion rn state that the product is defective.He states that the spin collar is able to be removed whereas the old smartsite product (20043e) you could not remove.¿t-port fell apart when hooking to iv catheter.Hub came apart from luer lock.¿ on the si event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: no photo or sample was received for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD MAXZERO MINIBORE PRESSURE RATED EXTENSION SET, REMOVABLE IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17483781
Report Number9616066-2023-01687
Device Sequence Number8942541
Product Code FPA
UDI-Device Identifier50885403471153
UDI-Public(01)50885403471153
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT5307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown